MAUDE Adverse Event Report: STRYKER GMBH REUNION TSA - PRESS-FIT HUMERAL STEM 13MM; SHOULDER JOINT METAL/POLYMER SEMI-CONSTRAINED CEMENTED PROSTHESIS.

STRYKER GMBH REUNION TSA - PRESS-FIT HUMERAL STEM 13MM; SHOULDER JOINT METAL/POLYMER SEMI-CONSTRAINED CEMENTED PROSTHESIS.
Catalog Number 5569-P-2013
Health Effect - Clinical Code Failure of Implant (1924)
Date of Event 07/16/2018
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
It was noted that the device is not available for evaluation.If additional information is received, it will be provided in a supplemental report upon completion of the investigation.Device disposition is unknown.
 
Event or Problem Description
It was reported that patient's left shoulder was revised due to the humeral head becoming disassociated from the stem.The stem was reported to have counter-sunk into the patient's humerus.The surgeon stated that no trauma (fall, etc) had been reported by the patient.Patient was revised to a larger stem and same-sized humeral head.
 
Event or Problem Description
 
Additional Manufacturer Narrative
The reported event that reunion tsa - press-fit humeral stem 13mm was alleged of 'additional/revision procedure' could not be confirmed, since the device was not returned for evaluation and no other evidences were provided.As rep confirmed no product return and no additional information is available, as risk management does not allow this to be released.More detailed information about the complaint event as well as the affected device must be available in order to determine the root cause of the complaint event.A review of the device history for the reported lot did not indicate any abnormalities.No corrective actions are required at this time.A review of the labeling did not indicate any abnormalities.No indications of material, manufacturing or design related problems were found during the investigation.If the device is returned or if any additional information is provided, the investigation will be reassessed.

Brand Name
REUNION TSA - PRESS-FIT HUMERAL STEM 13MM
Common Device Name
SHOULDER JOINT METAL/POLYMER SEMI-CONSTRAINED CEMENTED PROSTHESIS.
Manufacturer (Section D)
STRYKER GMBH
bohnackerweg 1
postfach
selzach 2545
CH  2545
MDR Report Key7756242
Report Number0008031020-2018-00548
Device Sequence Number11070254
Product Code KWS
UDI-Device Identifier07613327098143
UDI-Public07613327098143
Combination Product (Y/N)N
Initial Reporter StateTX
Initial Reporter CountryUS
PMA/510(K) Number
K103835
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2018
Device Explanted Year2018
Reporter Type Manufacturer
Report Source health professional
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 09/17/2018
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Lay User/Patient
Device Expiration Date06/01/2023
Device Catalogue Number5569-P-2013
Device Lot Number47TY60
Was Device Available for Evaluation? No
Initial Date Received by Manufacturer 07/16/2018
Supplement Date Received by Manufacturer08/22/2018
Initial Report FDA Received Date08/07/2018
Supplement Report FDA Received Date09/17/2018
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient Age68 YR